# SDR AMTA200600276

- Difficulty date: April 13, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Ge CFM56*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A32017
- Part serial: D00948
- Condition: Malfunctioned
- Location: Lt Heat Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW HEAT (OFF) LIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED D WINDOW/ PITOT HEAT MODULE IAW.  AMM 30-41-41-4, INSTALLATION TEST GOOD.  (K)
